# SDR QXEA9900523

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - TRAILING RUDDER BOTTOM HINGE HAS PITTING DAMAGE TO FITTING BEARING RETAINING SURFACES.  REPAIRED IAW HORIZON AIR EA 9-27-100, DHC-8 SRM 51-20-36, 51-40-00, PAGE 1, PARAGRAPH 2 AND PAGE 2, TABLE 1.
